# SDR CPCP20070070

- Difficulty date: June 6, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 447
- Aircraft time: 21,384 hours, 22,883 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STR 21-L BETWEEN FRAME 41-40 CORRODED.  STR21 L BETWEEN FRAME 40-41 IS REPAIRED IAW SRM 53-00-00 FIG 428 (SHEET 2).
